# SDR DALA2025022401410

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819751) CORROSION ON FLOOR SUPPORT STRAP FROM STA-1016 TO STA-1016 +9, RBL-18. REMOVED AND REPLACED FABRICATED FLOOR SUPPORT STRAP FROM STA 1006 TO 1016+9, RBL 18 PER B737 SRM 51-40-02 AND DWG#147A5700.
